MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG CATH 20GX90CM

PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG CATH 20GX90CM
Catalog Number 021151-37C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is reported in retrospect based on a re-evaluation conducted in 2025 for formal reasons.There was no particular risk to patients, users, or third parties.
 
Event or Problem Description
Irn# (b)(6).Incident occurred in italy.During the procedure to remove the epidural catheter during birth delivery epidural procedure, we noticed that the catheter was broken at half lenght.We removed both partes of the catheter and we made a medication in the entry point of the catheter on the skin.No other anomalies were noticed.

Brand Name
EPILONG CATH 20GX90CM
Common Device Name
EPILONG CATH 20GX90CM
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key22436794
Report Number9611612-2025-00031
Device Sequence Number16932176
Product Code BSO
UDI-Device Identifier04048223052488
UDI-Public04048223052488
Combination Product (Y/N)N
PMA/510(K) Number
K060311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number021151-37C
Device Lot Number1473
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2023
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown